# SDR USAA980675

- Difficulty date: December 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N899US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11399
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Pax Door
- Part time: 15,827 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND 2 INCH BY 2 INCH CORROSION AT FORWARD PAX DOOR GIRT BAR MOUNT FITTING.  REPLACED BRACKET PER SRM 53-12-10, 51-22-01, 51-40-02.  (M)
